# SDR YENA20150226031

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 22,428 hours, 13,649 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXECUTED AN EMERGENCY LANDING DUE TO STEERING FAIL EICAS WHEN GEAR EXTENDED. NOSE WHEEL STEERING INOPERATIVE ON LANDING.  ACCOMPLISHED RESET OF STEERING CONTROL MODULE IAW FIM TASK 32-53-00-810-818. ALL FAULTS CLEARED AND OPS TEST OF NWS ACCOMPLISHED AND CHECKS NORMAL.  ACFT OK TO CONTINUE.
